# SDR AC2A081234

- Difficulty date: October 31, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N8775
- Make and model: Bolkms BO105S
- Aircraft serial: 775
- Aircraft time: 13,547 hours
- Engine: Allsn 250C20B
- Engine time: 17,938 hours, 29,291 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Shaft
- Part number: 23065123
- Part serial: 85520222
- Condition: Debonded
- Location: Nr 2 Eng Gov
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS DISBONDED. POTTING MISSING FROM END OF DRIVESHAFT. REPLACED GOVERNOR.
